Alert archive / Georgia / Wind Advisories in 2006
Wind Advisory 3, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Jun 13, 2006, 7:59 PM EDT for Camden County, Glynn County, Georgia; Nassau County, Florida. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2006, 7:59 PM EDT (23:59 UTC)
- Expired
- Jun 14, 2006, 12:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Jacksonville, FL
Counties Nassau County, FL, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 48 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 12.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 278 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KJAX 132359 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 759 PM EDT TUE JUN 13 2006 FLZ024-025-GAZ153-154-165-166-140400- /O.EXP.KJAX.TI.W.0001.000000T0000Z-060614T0000Z/ /O.NEW.KJAX.WI.Y.0003.060614T0000Z-060614T0400Z/ NASSAU-DUVAL-INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN- COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... BRUNSWICK...WOODBINE...ST MARYS 759 PM EDT TUE JUN 13 2006 ...INLAND TROPICAL STORM WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE INLAND TROPICAL STORM WARNING WILL EXPIRE AT 8 PM THIS EVENING. TROPICAL STORM ALBERTO CONTINUES TO GRADUALLY WEAKEN AND MOVE NORTHEAST. WINDS WILL CONTINUE TO GRADUALLY ABATE THIS EVENING... ALTHOUGH VERY WINDY CONDITIONS WILL CONTINUE...ESPECIALLY NEAR SHOWER ACTIVITY AND NEAR COASTAL AREAS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 TO 39 MPH ARE EXPECTED WITH GUSTS TO 40 TO 50 MPH POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES ON AREA BRIDGES. MOTORISTS SHOULD USE EXTRA CAUTION. $$ FLZ020>023-030>032-035>037-040-GAZ150-162>164-140400- /O.EXP.KJAX.TI.W.0001.000000T0000Z-060614T0000Z/ /O.NEW.KJAX.LW.Y.0020.060614T0000Z-060614T0400Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST- ALACHUA-PUTNAM-MARION-WARE-ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...GREEN COVE SPRINGS...TRENTON... GAINESVILLE...PALATKA...OCALA...WAYCROSS...STATENVILLE... HOMERVILLE...FOLKSTON 759 PM EDT TUE JUN 13 2006 ...INLAND TROPICAL STORM WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE INLAND TROPICAL STORM WARNING WILL EXPIRE AT 8 PM THIS EVENING. TROPICAL STORM ALBERTO CONTINUES TO GRADUALLY WEAKEN AND MOVE NORTHEAST. WINDS WILL CONTINUE TO GRADUALLY ABATE THIS EVENING... ALTHOUGH WINDY CONDITIONS WILL CONTINUE...ESPECIALLY NEAR SHOWER ACTIVITY. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ GAZ134>136-151-152-140400- /O.EXP.KJAX.TI.W.0001.000000T0000Z-060614T0000Z/ /O.NEW.KJAX.LW.Y.0020.060614T0000Z-060614T0400Z/ BACON-APPLING-WAYNE-PIERCE-BRANTLEY- INCLUDING THE CITIES OF...ALMA...BAXLEY...JESUP...BLACKSHEAR... NAHUNTA 759 PM EDT TUE JUN 13 2006 ...INLAND TROPICAL STORM WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE INLAND TROPICAL STORM WARNING WILL EXPIRE AT 8 PM THIS EVENING. TROPICAL STORM ALBERTO CONTINUES TO GRADUALLY WEAKEN AND MOVE NORTHEAST. WINDS WILL CONTINUE TO GRADUALLY ABATE THIS EVENING... ALTHOUGH WINDY CONDITIONS WILL CONTINUE...ESPECIALLY NEAR SHOWER ACTIVITY. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ FLZ033-038-140400- /O.EXP.KJAX.TI.W.0001.000000T0000Z-060614T0000Z/ /O.NEW.KJAX.LW.Y.0020.060614T0000Z-060614T0400Z/ ST JOHNS-FLAGLER- INCLUDING THE CITIES OF...ST AUGUSTINE...PALM COAST 759 PM EDT TUE JUN 13 2006 ...INLAND TROPICAL STORM WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE INLAND TROPICAL STORM WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING. TROPICAL STORM ALBERTO CONTINUES TO GRADUALLY WEAKEN AND MOVE NORTHEAST. WINDS WILL CONTINUE TO GRADUALLY ABATE THIS EVENING... ALTHOUGH WINDY CONDITIONS WILL CONTINUE...ESPECIALLY NEAR SHOWER ACTIVITY AND NEAR COASTAL AREAS. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ GAZ149-140100- /O.EXP.KJAX.TI.W.0001.000000T0000Z-060614T0000Z/ ATKINSON- INCLUDING THE CITY OF...PEARSON 759 PM EDT TUE JUN 13 2006 ...INLAND TROPICAL STORM WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING... BREEZY CONDITIONS WILL CONTINUE FOR THE REMAINDER OF THE EVENING HOURS. HOWEVER...SUSTAINED WINDS ARE EXPECTED TO REMAIN BELOW 20 MPH WITH GUSTS TO 30 MPH. $$ GAZ132-133-140100- /O.EXP.KJAX.TI.W.0001.000000T0000Z-060614T0000Z/ COFFEE-JEFF DAVIS- INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST 759 PM EDT TUE JUN 13 2006 ...INLAND TROPICAL STORM WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING... BREEZY CONDITIONS WILL CONTINUE FOR THE REMAINDER OF THE EVENING HOURS. HOWEVER...SUSTAINED WINDS ARE EXPECTED TO REMAIN BELOW 20 MPH WITH GUSTS TO 30 MPH. $$ CARROLL
1 follow-up statement
000 WWUS72 KJAX 140405 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1205 AM EDT WED JUN 14 2006 FLZ024-025-GAZ153-154-165-166-140515- /O.EXP.KJAX.WI.Y.0003.000000T0000Z-060614T0400Z/ NASSAU-DUVAL-INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN- COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... BRUNSWICK...WOODBINE...ST MARYS 1205 AM EDT WED JUN 14 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. HOWEVER...WIND GUSTS OF AROUND 25 MPH CAN STILL BE EXPECTED INTO THE EARLY MORNING HOURS. $$ FLZ020>023-030>033-035>038-040-GAZ134>136-150>152-162>164-140515- /O.EXP.KJAX.LW.Y.0020.000000T0000Z-060614T0400Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-BACON-APPLING-WAYNE-WARE- PIERCE-BRANTLEY-ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...GREEN COVE SPRINGS... ST AUGUSTINE...TRENTON...GAINESVILLE...PALATKA...PALM COAST... OCALA...ALMA...BAXLEY...JESUP...WAYCROSS...BLACKSHEAR...NAHUNTA... STATENVILLE...HOMERVILLE...FOLKSTON 1205 AM EDT WED JUN 14 2006 ...LAKE WIND ADVISORY HAS EXPIRED... THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. HOWEVER...WIND GUSTS OF AROUND 25 MPH CAN STILL BE EXPECTED THROUGH LATE TONIGHT. $$ ARS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Jun 13, 2:30 PM EDT, 5 hours 29 minutes earlier.
Area forecast discussion, Jun 13, 2:30 PM EDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT TUE JUN 13 2006
.SHORT TERM...RAIN BANDS ARE SWEEPING ACROSS THE AREA AND ARE
BECOMING A LITTLE STRONGER IN THE ERN PORTION OF NE FL WHERE A
FEW BREAKS IN THE CLOUDS HAVE PROVIDED MINIMAL HEATING. KJAX VAD
WIND PROFILE SHOWS SOUTHERLY WINDS ALL LEVELS. THUS EXPECT HEAVY
RAINS AND GUSTY WINDS IN THIS AREA. TORNADOES ARE STILL POSSIBLE
WITH STRONG SPEED SHEAR ESPECIALLY ALONG COASTAL SE GA.
HAVE MADE FEW CHANGES TO THE FORECAST THROUGH FRIDAY NIGHT AND
MOSTLY BLENDED THE LATEST GFS WITH PREVIOUS PACKAGE. WEDNESDAY...
MOIST SWLY FLOW WILL FEED INTO WHATS LEFT OF ALBERTO AND COULD
SEE SCATTERED STORMS ACROSS THE AREA. LIGHT WEST WINDS ON THURSDAY
WILL FOCUS SCT STORMS ALONG ERN HALF FL PENINSULA WHERE TEMPS WILL
REACH MID 90S. CHANGES OCCUR ON FRIDAY WHEN HIGH PRESSURE MOVES TO
ERN SEABOARD SHIFTING WINDS TO ONSHORE AND LOWERING MAX TEMPS A
FEW DEGREES IN COASTAL COUNTIES.
.LONG TERM...RIDGE EXPECTED TO REMAIN NORTH OF AREA PROVIDING
ONSHORE FLOW WITH MAX TEMPS AOB CLIMO ALONG EAST COAST AND AOA
CLIMO INLAND. HIGH PRESSURE ALOFT IS EXPECTED TO BE OVER THE
SOUTHEAST AND WILL LIMIT AFTN/EVNG THUNDERSTORMS TO LOW CHANCE.
&&
.MARINE...WINDS GUSTING OVER THE COASTAL WATERS ESPECIALLY WITH
PASSING CONVECTIVE BANDS. SAUF1 RECENTLY HAD A GUST TO 42 KNOTS.
OTHERWISE SUSTAINED WINDS GENERALLY RUNNING 20 TO 25 KNOTS. AS
ALBERTO CONTINUES TO MOVE NORTHEAST WINDS WILL REMAIN GUSTY AND SEAS
WILL CONTINUE TO INCREASE ESPECIALLY OVER THE GEORGIA WATERS WHERE
THE FETCH IS LONGEST. WILL HOLD AFTN COASTAL UNTIL AFTER THE NEXT
PACKAGE FROM NHC TO ACCOUNT FOR ANY CHANGES IN WARNINGS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 70 89 71 93 / 80 50 20 20
SSI 73 88 74 90 / 70 50 40 20
JAX 72 89 71 92 / 60 40 40 30
SGJ 73 89 72 89 / 60 40 40 30
GNV 72 88 70 91 / 60 40 30 30
OCF 73 88 71 91 / 60 30 20 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...INLAND TROPICAL STORM WARNING UNTIL 4 AM WEDNESDAY FOR THE
FOLLOWING ZONES: DUVAL...FLAGLER...NASSAU...AND ST JOHNS.
TROPICAL STORM WARNING UNTIL 10 PM MONDAY FOR THE FOLLOWING
ZONES: DUVAL...FLAGLER...NASSAU...AND ST JOHNS.
INLAND TROPICAL STORM WARNING UNTIL MIDNIGHT WEDNESDAY FOR THE
FOLLOWING ZONES: ALACHUA...BAKER...BRADFORD...CLAY...
COLUMBIA...GILCHRIST...HAMILTON...MARION...PUTNAM...
SUWANNEE...AND UNION.
GA...INLAND TROPICAL STORM WARNING UNTIL MIDNIGHT WEDNESDAY FOR THE
FOLLOWING ZONES: APPLING...ATKINSON...BACON...BRANTLEY...
CHARLTON...CLINCH...COFFEE...ECHOLS...JEFF DAVIS...PIERCE...
WARE...AND WAYNE.
INLAND TROPICAL STORM WARNING UNTIL 4 AM WEDNESDAY FOR THE
FOLLOWING ZONES: COASTAL CAMDEN...COASTAL GLYNN...INLAND
CAMDEN...AND INLAND GLYNN.
TROPICAL STORM WARNING UNTIL 10 PM MONDAY FOR THE FOLLOWING
ZONES: COASTAL CAMDEN...COASTAL GLYNN...INLAND CAMDEN...AND
INLAND GLYNN.
AM...TROPICAL STORM WARNING UNTIL 10 PM MONDAY FOR THE FOLLOWING
ZONES: ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60
NM OFFSHORE...ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT
20 NM...FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE...FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM...
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE...
AND ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
PUBLIC...TRABERT
MARINE/FIRE WX...CAMPHazardous weather outlook, Jun 13, 2:28 PM EDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 228 PM EDT TUE JUN 13 2006 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 228 PM EDT TUE JUN 13 2006 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...TROPICAL STORM WARNING IN EFFECT ALONG THE ATLANTIC COASTAL COUNTIES AND ADJACENT COASTAL WATERS... ...INLAND TROPICAL STORM WARNING IN EFFECT FOR ALL OF SOUTHEAST GEORGIA AND ALL OF NORTHEAST FLORIDA... TROPICAL STORM ALBERTO WILL IMPACT THE FORECAST AREA WITH HEAVY RAIN BANDS...STRONG WINDS AND ISOLATED SEVERE THUNDERSTORMS THROUGH TONIGHT. THESE STORMS WILL PROGRESS RAPIDLY EASTWARD THROUGH THE AFTERNOON AND EVENING TO AFFECT THE ATLANTIC COAST. ISOLATED TORNADOES AND GUSTY WINDS WILL BE THE PRIMARY THREAT FROM THE STRONGER THUNDERSTORMS. PLEASE REFER TO THE LATEST HURRICANE LOCAL STATEMENT (HLS) FOR DETAILS. ALL INTERESTS IN THE REGION SHOULD MONITOR THE PROGRESS OF ALBERTO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON WEDNESDAY THROUGH SUNDAY AS A MOIST TROPICAL AIRMASS REMAINS ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. MKT
In the hours before
Local storm report, Jun 13, 6:09 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
609 PM EDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM NON-TSTM WND GST 2 W OCEANWAY 30.47N 81.67W
06/13/2006 M44 MPH DUVAL FL ASOS
WIND GUST AT JAX INTERNATIONAL AIRPORT
&&
HESSLocal storm report, Jun 13, 6:11 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
611 PM EDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM NON-TSTM WND GST MAYPORT 30.38N 81.41W
06/13/2006 M42 MPH DUVAL FL ASOS
GUST AT MAYPORT NAVAL STATION
&&
HESSLocal storm report, Jun 13, 6:12 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
612 PM EDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM NON-TSTM WND GST 5 W JACKSONVILLE HEIGHT 30.25N 81.87W
06/13/2006 M44 MPH DUVAL FL ASOS
GUST AT CECIL FIELD
&&
HESSLocal storm report, Jun 13, 6:16 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
616 PM EDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TORNADO 2 W JACKSONVILLE BEACH 30.28N 81.42W
06/13/2006 DUVAL FL TRAINED SPOTTER
POSSIBLE TORNADO. TREES AND LIMBS DOWN...TENTS DAMAGED
NEAR ADVENTURE LANDING ON BEACH BLVD.
0100 PM TROPICAL STORM BUNNELL 29.47N 81.26W
06/13/2006 FLAGLER FL EMERGENCY MNGR
TREE DOWN IN BUNNELL
0210 PM TROPICAL STORM BELLEVIEW 29.06N 82.05W
06/13/2006 MARION FL AMATEUR RADIO
50 MPH WIND GUST FROM HANDHELD ANEMOMETER.
0250 PM TROPICAL STORM 5 W JACKSONVILLE HEIGHT 30.25N 81.87W
06/13/2006 DUVAL FL ASOS
46 MPH WIND GUST AT CECIL FIELD
0342 PM TROPICAL STORM 2 W OCEANWAY 30.47N 81.67W
06/13/2006 DUVAL FL ASOS
44 MPH WIND GUST AT JACKSONVILLE INTERNATIONAL AIRPORT
0350 PM TROPICAL STORM 5 W JACKSONVILLE HEIGHT 30.25N 81.87W
06/13/2006 DUVAL FL ASOS
54 MPH WIND GUST AT CECIL FIELD
0428 PM FUNNEL CLOUD HAZLEHURST 31.87N 82.60W
06/13/2006 JEFF DAVIS GA PUBLIC
COUPLE OF FUNNEL CLOUD REPORTS IN THE HAZLEHURST VICINITY
0435 PM NON-TSTM WND GST OCALA AIRPORT 29.17N 82.22W
06/13/2006 M41.00 MPH MARION FL AWOS
0511 PM NON-TSTM WND GST ARLINGTON 30.34N 81.60W
06/13/2006 M46.00 MPH DUVAL FL ASOS
GUST MEASURED AT CRAIG FIELD
0519 PM NON-TSTM WND GST MAYPORT 30.38N 81.41W
06/13/2006 M42.00 MPH DUVAL FL ASOS
GUST AT MAYPORT NAVAL STATION
0521 PM NON-TSTM WND GST 2 W OCEANWAY 30.47N 81.67W
06/13/2006 M44.00 MPH DUVAL FL ASOS
WIND GUST AT JAX INTERNATIONAL AIRPORT
0535 PM FUNNEL CLOUD GRAHAM 31.83N 82.50W
06/13/2006 APPLING GA EMERGENCY MNGR
0545 PM FUNNEL CLOUD GRAHAM 31.83N 82.50W
06/13/2006 APPLING GA EMERGENCY MNGR
0550 PM NON-TSTM WND GST 5 W JACKSONVILLE HEIGHT 30.25N 81.87W
06/13/2006 M44.00 MPH DUVAL FL ASOS
GUST AT CECIL FIELD
&&
HESSLocal storm report, Jun 13, 6:32 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
632 PM EDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TROPICAL STORM JESUP 31.60N 81.89W
06/13/2006 WAYNE GA TRAINED SPOTTER
ONE TREE DOWN IN YARD. TIME IS ESTIMATED. STORM TOTAL
RAINFALL SO FAR IS 3.50 INCHES
&&
HESSLocal storm report, Jun 13, 6:57 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
657 PM EDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TROPICAL STORM STARKE 29.95N 82.11W
06/13/2006 BRADFORD FL EMERGENCY MNGR
ONE POWERLINE DOWN ALONG STATE ROAD 100 EAST. TIME IS
APPROXIMATE.
0628 PM TROPICAL STORM STARKE 29.95N 82.11W
06/13/2006 BRADFORD FL EMERGENCY MNGR
TREE DOWN ON POWERLINE CAUSING A POWER OUTAGE IN THE
HEILBORN AREA.
&&
CARROLLThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 5:48 AM EDT | Tornado Warning | JAX | Camden | 42 min |
| Jun 13, 7:59 PM EDT | Lake Wind Advisory | JAX | Appling, Bacon, Brantley, Clinch, Echols, Pierce and 1 more | 4 hr |
| Jun 13, 3:11 AM EDT | Tornado Warning | JAX | Saint Johns | 34 min |
| Jun 13, 3:44 AM EDT | Tornado Warning | JAX | Duval, Saint Johns | 31 min |
| Jun 13, 4:15 AM EDT | Tornado Warning | JAX | Duval | 30 min |
| Jun 13, 4:48 AM EDT | Special Marine Warning | JAX | 57 min | |
| Jun 13, 6:08 AM EDT | Special Marine Warning | JAX | 97 min | |
| Jun 13, 7:49 AM EDT | Special Marine Warning | JAX | 56 min | |
| Jun 13, 3:39 PM EDT | Special Marine Warning | JAX | 36 min | |
| Jun 13, 4:10 PM EDT | Special Marine Warning | JAX | 50 min |
Nearby
Wind Advisories in Georgia, 2006Wind Advisories in Florida, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.